Alert archive / South Dakota / River Flood Warnings in 2018

River Flood Warning 74, NWS Sioux Falls, SD

April 23, 2018Moody County, South Dakota; Pipestone County, Minnesota

NWS Sioux Falls, SD issued this river flood warning at Apr 23, 2018, 10:41 AM CDT for Moody County, South Dakota; Pipestone County, Minnesota. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Apr 23, 2018, 10:41 AM CDT (15:41 UTC)
Expired
Apr 24, 2018, 4:18 AM CDT
In force
18 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

Counties Pipestone County, MN, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 68 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flandreau Creek above Flandreau (FCRS2).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06480650, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

488 
WGUS43 KFSD 231657 CCB
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
1041 AM CDT Mon Apr 23 2018

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Minnesota...South Dakota...

  Big Sioux River near Flandreau
  Big Sioux River near Canton
  Big Sioux River near Trent
  Flandreau Creek Near Flandreau
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC101-241942-
/O.NEW.KFSD.FL.W.0071.180423T1541Z-000000T0000Z/
/BSFS2.1.ER.180423T1145Z.180423T1400Z.000000T0000Z.UU/
1041 AM CDT Mon Apr 23 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Big Sioux River near Flandreau.
* until further notice.
* At 09AM Monday the stage was 1540.14 feet.
* Flood stage is 1540.0 feet.
* At stages near 1540.0 feet...Flandreau Park begins flooding. 

&&
 
LAT...LON 4410 9666 4410 9658 4407 9652 4404 9653
          4402 9659 4405 9664 4407 9661

$$

IAC119-167-SDC083-241942-
/O.COR.KFSD.FL.W.0072.180423T1541Z-000000T0000Z/
/CBSS2.1.ER.000000T0000Z.180423T1445Z.000000T0000Z.NO/
1041 AM CDT Mon Apr 23 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Big Sioux River near Canton.
* until further notice.
* At 10AM Monday the stage was 1236.27 feet.
* Flood stage is 1235.0 feet.
* At stages near 1235.0 feet...Flooding begins to affect crop and 
pasture land. 

&&
 
LAT...LON 4339 9658 4338 9646 4327 9648 4327 9652
          4325 9652 4323 9643 4313 9640 4308 9641
          4308 9654 4313 9650 4320 9652 4321 9661
          4332 9660 4331 9656

$$

SDC099-101-241942-
/O.NEW.KFSD.FL.W.0073.180423T1541Z-000000T0000Z/
/TRES2.1.ER.180423T1022Z.180423T1515Z.000000T0000Z.UU/
1041 AM CDT Mon Apr 23 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Big Sioux River near Trent.
* until further notice.
* At 10AM Monday the stage was 1495.18 feet.
* Flood stage is 1495.0 feet.
* At stages near 1495.0 feet...Flooding begins to affect agricultural 
  lands west of Trent along 240th Street. 

&&
 
LAT...LON 4396 9672 4396 9667 4392 9665 4391 9663
          4385 9663 4381 9667 4381 9672 4382 9674
          4384 9670 4387 9668

$$

MNC117-SDC101-241942-
/O.NEW.KFSD.FL.W.0074.180423T1541Z-000000T0000Z/
/FCRS2.1.ER.180423T1016Z.180423T1501Z.000000T0000Z.NO/
1041 AM CDT Mon Apr 23 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Flandreau Creek Near Flandreau.
* until further notice.
* At 10AM Monday the stage was 10.1 feet.
* Flood stage is 9.0 feet.
* At stages near 10.0 feet...Flandreau Country Club golf course is 
  flooded. 

&&
 
LAT...LON 4426 9632 4426 9625 4417 9629 4404 9647
          4404 9656 4407 9654 4407 9649 4418 9636

$$

&& 
Location Flood    Latest Observed     Recent Observed
         Stage    Stage  Time         Crest Time

BIG SIOUX RIVER
BSFS2    1540.0   1540.14 Mon 9 AM    1540.1  Mon Apr 23
CBSS2    1235.0   1236.27 Mon 10 AM   1236.3  Mon Apr 23
TRES2    1495.0   1495.18 Mon 10 AM   1495.2  Mon Apr 23

FLANDREAU CREEK
FCRS2       9.0     10.11 Mon 10 AM     10.1  Mon Apr 23

MG
2 follow-up statements
415 
WGUS83 KFSD 231914
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
214 PM CDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in South 
Dakota...Iowa...Minnesota...

  James River Near Forestburg
  James River At Mitchell
  James River Near Scotland
  Firesteel Creek Near Mount Vernon
  Big Sioux River Near Bruce
  Big Sioux River Near Brookings
  Big Sioux River near Flandreau
  Big Sioux River near Trent
  Big Sioux River Near Dell Rapids
  Big Sioux River At Sioux Falls I-90
  Big Sioux River near Canton
  Big Sioux River above Hawarden
  Big Sioux River At Akron
  Flandreau Creek Near Flandreau
  Split Rock Creek Below Jasper
  Rock River At Rock Rapids
  Ocheyedan River Near Spencer
  Little Sioux River Near Milford
  Little Sioux River At Spencer
  Little Sioux River At Linn Grove
  West Fork Des Moines River Near Windom
  Redwood River At Russell
  Redwood River Near Marshall
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC011-242315-
/O.CON.KFSD.FL.W.0066.000000T0000Z-000000T0000Z/
/BRCS2.2.ER.180421T0027Z.180423T1830Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River Near Bruce.
* until further notice.
* At 01PM Monday the stage was 10.13 feet.
* Flood stage is 8.00 feet.
* At stages near 10.5 feet...198th Street and 199th Street between 
  466th and 467th avenues are flooded, as is 202nd Street between 465th
  and 467th avenues, and 465th Avenue between 203rd and 204th streets. 

&&
 
LAT...LON 4451 9690 4451 9683 4441 9688 4433 9686
          4433 9692 4443 9696 4448 9690

$$

SDC011-101-242315-
/O.CON.KFSD.FL.W.0049.000000T0000Z-000000T0000Z/
/BRKS2.2.ER.180421T1150Z.180424T0000Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River Near Brookings.
* until further notice.
* At 01PM Monday the stage was 11.47 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.00 feet.
* Forecast...The river will crest near 11.6 feet tonight.
* At stages near 11.7 feet...473rd Avenue south of the gauge begins to
  flood. 

&&
 
LAT...LON 4417 9678 4420 9675 4414 9659 4410 9658
          4410 9666 4411 9666

$$

SDC101-242315-
/O.CON.KFSD.FL.W.0071.000000T0000Z-000000T0000Z/
/BSFS2.1.ER.180423T1145Z.180423T1800Z.000000T0000Z.UU/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River near Flandreau.
* until further notice.
* At 01PM Monday the stage was 1540.44 feet.
* Flood stage is 1540.00 feet.
* Recent activity...The river rose above flood stage on Monday April 
  23.
* At stages near 1540 feet...Flandreau Park begins flooding. 

&&
 
LAT...LON 4410 9666 4410 9658 4407 9652 4404 9653
          4402 9659 4405 9664 4407 9661

$$

SDC099-101-242315-
/O.CON.KFSD.FL.W.0073.000000T0000Z-000000T0000Z/
/TRES2.1.ER.180423T1022Z.180423T1730Z.000000T0000Z.UU/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River near Trent.
* until further notice.
* At 01PM Monday the stage was 1495.21 feet.
* Flood stage is 1495.00 feet.
* Recent activity...The river rose above flood stage on Monday April 
  23.
* At stages near 1495 feet...Flooding begins to affect agricultural 
  lands west of Trent along 240th Street. 

&&
 
LAT...LON 4396 9672 4396 9667 4392 9665 4391 9663
          4385 9663 4381 9667 4381 9672 4382 9674
          4384 9670 4387 9668

$$

SDC099-101-242315-
/O.EXT.KFSD.FL.W.0050.000000T0000Z-180429T0600Z/
/DERS2.1.ER.180421T1700Z.180425T1200Z.180428T0600Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River Near Dell Rapids.
* until late Saturday night.
* At 01PM Monday the stage was 12.59 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will crest near 13.1 feet on Wednesday April 25.
* At stages near 14.0 feet...Significant amounts of agricultural 
  lands are flooded through the basin. 

&&
 
LAT...LON 4382 9674 4381 9672 4369 9671 4369 9676
          4373 9678 4379 9676

$$

SDC099-242315-
/O.CON.KFSD.FL.W.0051.000000T0000Z-000000T0000Z/
/SFLS2.2.ER.180420T1500Z.180425T1800Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River At Sioux Falls I-90.
* until further notice.
* At 01PM Monday the stage was 14.33 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will crest near 14.7 feet on Wednesday 
  April 25. 
* At stages near 15.0 feet...Flooding begins to affect roads, homes, 
  and businesses in Renner. 

&&
 
LAT...LON 4369 9676 4369 9671 4362 9672 4358 9672
          4356 9672 4357 9674 4359 9673 4360 9675
          4363 9676

$$

IAC119-167-SDC083-242315-
/O.CON.KFSD.FL.W.0072.000000T0000Z-000000T0000Z/
/CBSS2.1.ER.180422T1000Z.180423T1745Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River near Canton.
* until further notice.
* At 01PM Monday the stage was 1236.28 feet.
* Flood stage is 1235.00 feet.
* At stages near 1235 feet...Flooding begins to affect crop and 
  pasture land. 

&&
 
LAT...LON 4339 9658 4338 9646 4327 9648 4327 9652
          4325 9652 4323 9643 4313 9640 4308 9641
          4308 9654 4313 9650 4320 9652 4321 9661
          4332 9660 4331 9656

$$

IAC149-167-SDC127-242315-
/O.CON.KFSD.FL.W.0052.000000T0000Z-000000T0000Z/
/HWDI4.2.ER.180421T0645Z.180424T1200Z.000000T0000Z.UU/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River above Hawarden.
* until further notice.
* At 01PM Monday the stage was 24.20 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.50 feet.
* Forecast...The river will crest near 24.4 feet by Tuesday April 24.
* At stages near 24.0 feet...Some farm houses on the South Dakota 
  side of the river are isolated by high water. 

&&
 
LAT...LON 4308 9654 4308 9641 4302 9646 4291 9649
          4291 9658

$$

IAC149-SDC127-242315-
/O.CON.KFSD.FL.W.0053.000000T0000Z-000000T0000Z/
/AKRI4.2.ER.180421T1445Z.180425T0000Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Big Sioux River At Akron.
* until further notice.
* At 01PM Monday the stage was 18.26 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.00 feet.
* Forecast...The river will crest near 19.2 feet by Tuesday April 24.
* At stages near 19.5 feet...Several farm houses are flooded. 

&&
 
LAT...LON 4291 9658 4291 9649 4281 9654 4277 9659
          4278 9665

$$

MNC083-242315-
/O.CON.KFSD.FL.W.0068.000000T0000Z-000000T0000Z/
/RUSM5.1.ER.180422T1650Z.180423T0330Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Redwood River At Russell.
* until further notice.
* At 01PM Monday the stage was 16.14 feet.
* Flood stage is 14.00 feet.

&&
 
LAT...LON 4435 9614 4440 9608 4435 9598 4441 9591
          4436 9585 4429 9597

$$

MNC083-242315-
/O.CON.KFSD.FL.W.0064.000000T0000Z-180426T1400Z/
/MSHM5.2.ER.180422T2330Z.180424T0600Z.180425T1400Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Redwood River Near Marshall.
* until Thursday morning.
* At 12PM Monday the stage was 14.47 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.00 feet.
* Forecast...The river will crest near 15.2 feet by Tuesday April 24.
* At stages near 14.0 feet...There will be minor flooding of low 
  lying areas outside of Marshall. 

&&
 
LAT...LON 4436 9585 4441 9591 4453 9579 4453 9559
          4448 9559 4448 9572

$$

SDC111-242315-
/O.CON.KFSD.FL.W.0054.000000T0000Z-180426T1200Z/
/FORS2.1.ER.180423T0100Z.180424T0000Z.180425T1200Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The James River Near Forestburg.
* until Thursday morning.
* At 01PM Monday the stage was 12.46 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river is cresting now.
* At stages near 12.0 feet...Flooding begins over the left bank and a
  few county or township roads begin to flood. 

&&
 
LAT...LON 4420 9822 4420 9810 4402 9802 4393 9798
          4393 9812 4409 9816

$$

SDC035-061-242315-
/O.CON.KFSD.FL.W.0055.000000T0000Z-180430T1500Z/
/JRMS2.1.ER.180423T1352Z.180425T1200Z.180429T1500Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The James River At Mitchell.
* until Monday April 30.
* At 12PM Monday the stage was 17.22 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.00 feet.
* Recent activity...The river rose above flood stage on Monday April 
  23.
* Forecast...The river will crest near 18.4 feet by Wednesday April 25.
* At stages near 17.0 feet...The lower banks overflow. 

&&
 
LAT...LON 4393 9812 4393 9798 4370 9789 4340 9763
          4338 9777 4351 9797

$$

SDC067-135-242315-
/O.CON.KFSD.FL.W.0056.000000T0000Z-180430T1800Z/
/SCOS2.1.ER.180427T0600Z.180427T1800Z.180429T1800Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The James River Near Scotland.
* until Monday April 30.
* At 01PM Monday the stage was 12.68 feet.
* Minor flooding is forecast.
* Flood stage is 13.00 feet.
* Forecast...The river will crest near flood stage on Sunday April 29.
* At stages near 13.0 feet...Significant agricultural flooding 
  begins. 

&&
 
LAT...LON 4338 9777 4340 9763 4321 9755 4308 9736
          4308 9750 4317 9769

$$

SDC035-242315-
/O.CON.KFSD.FL.W.0057.000000T0000Z-180426T0000Z/
/MTVS2.1.ER.180423T1630Z.180424T0600Z.180425T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Firesteel Creek Near Mount Vernon.
* until Wednesday evening.
* At 01PM Monday the stage was 8.07 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.00 feet.
* Recent activity...The river rose above flood stage on Monday April 
  23.
* Forecast...The river will crest near 8.4 feet tonight.
* At stages near 8.0 feet...The right bank overflows. 

&&
 
LAT...LON 4383 9850 4392 9842 4381 9829 4379 9807
          4373 9805 4374 9831

$$

MNC117-SDC101-242315-
/O.CON.KFSD.FL.W.0074.000000T0000Z-000000T0000Z/
/FCRS2.1.ER.180423T1016Z.180423T1501Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Flandreau Creek Near Flandreau.
* until further notice.
* At 01PM Monday the stage was 9.75 feet.
* Flood stage is 9.00 feet.
* Recent activity...The river rose above flood stage on Monday April 
  23.
* At stages near 10.0 feet...Flandreau Country Club golf course is 
  flooded. 

&&
 
LAT...LON 4426 9632 4426 9625 4417 9629 4404 9647
          4404 9656 4407 9654 4407 9649 

$$

MNC133-SDC099-242315-
/O.CON.KFSD.FL.W.0065.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.180421T0221Z.180421T1930Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Split Rock Creek Below Jasper.
* until further notice.
* At 01PM Monday the stage was 91.73 feet.
* Flood stage is 91.00 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the 
  creek are overtopped. The low water crossing on 250th Street at the 
  MN/SD state line is flooded. 

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

IAC119-242315-
/O.CON.KFSD.FL.W.0058.000000T0000Z-180426T1500Z/
/RAPI4.1.ER.180422T1603Z.180423T1330Z.180425T1500Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Rock River At Rock Rapids.
* until Thursday morning.
* At 01PM Monday the stage was 13.78 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.00 feet.
* Forecast...The river crested at 13.8 feet this morning.
* At stages near 13.0 feet...The lower banks on the left side of the 
  river will begin flooding. 

&&
 
LAT...LON 4350 9625 4350 9614 4338 9611 4331 9618
          4334 9625 4341 9619

$$

IAC041-242315-
/O.CON.KFSD.FL.W.0059.000000T0000Z-180427T0600Z/
/SPOI4.1.ER.180422T1515Z.180423T1845Z.180426T0600Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Ocheyedan River Near Spencer.
* until late Thursday night.
* At 01PM Monday the stage was 8.82 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.00 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday April 26.
* At stages near 9.5 feet...Significant amounts of pasture and other 
  farm land begin flooding. 

&&
 
LAT...LON 4318 9540 4318 9533 4315 9520 4313 9513
          4312 9524 4315 9540

$$

IAC041-059-242315-
/O.CON.KFSD.FL.W.0067.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.180421T0300Z.180423T1315Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 01PM Monday the stage was 13.71 feet.
* Flood stage is 12.00 feet.
* Recent activity...The river rose above flood stage on Saturday 
  April 21.
* At stages near 14.0 feet...Significant amounts of pasture and other
  farm lands begin to flood. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-242315-
/O.CON.KFSD.FL.W.0046.000000T0000Z-000000T0000Z/
/SPWI4.1.ER.180414T0415Z.180424T0000Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until further notice.
* At 01PM Monday the stage was 12.73 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.00 feet.
* Forecast...The river will crest near 12.9 feet tonight.
* At stages near 14.0 feet...City sewers in Spencer can begin to back
  up. Highway 18 between Spencer and Dickens can start flooding if 
  flows on the tributary creeks are also very high. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-242315-
/O.CON.KFSD.FL.W.0047.000000T0000Z-000000T0000Z/
/LNNI4.1.ER.180418T0405Z.180426T1200Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until further notice.
* At 01PM Monday the stage was 18.51 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.00 feet.
* Forecast...The river will crest near 19.0 feet by Thursday 
  April 26. 
* At stages near 18.5 feet...The city park in Sioux Rapids is 
  flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

MNC033-063-242315-
/O.CON.KFSD.FL.W.0070.000000T0000Z-000000T0000Z/
/WDOM5.1.ER.180423T0640Z.180423T1430Z.000000T0000Z.NO/
214 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The West Fork Des Moines River Near Windom.
* until further notice.
* At 01PM Monday the stage was 19.36 feet.
* Flood stage is 19.00 feet.
* At stages near 19.0 feet...Minor lowland flooding begins along the 
  lower east bank. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

&& 
Location Flood    Latest Observed   Maximum Forecast  Recent Observed
         Stage    Stage  Time       Stage  Time       Crest Time

BIG SIOUX RIVER
BRCS2       8.0     10.13 Mon 2 PM                      10.2  Mon Apr 23
BRKS2       9.0     11.47 Mon 2 PM  11.6  Mon 7 PM 
BSFS2    1540.0   1540.44 Mon 1 PM                    1540.4  Mon Apr 23
TRES2    1495.0   1495.21 Mon 1 PM                    1495.2  Mon Apr 23
DERS2      12.0     12.59 Mon 2 PM  13.1  Wed 7 AM 
SFLS2      12.0     14.33 Mon 1 PM  14.7  Wed 1 PM 
CBSS2    1235.0   1236.28 Mon 1 PM                    1236.3  Mon Apr 23
HWDI4      20.5     24.20 Mon 1 PM  24.4  Tue 7 AM  
AKRI4      16.0     18.26 Mon 1 PM  19.2  Tue 7 PM  

REDWOOD RIVER
RUSM5      14.0     16.14 Mon 1 PM                      16.3  Sun Apr 22
MSHM5      14.0     14.47 Mon 1 PM  15.2  Tue 1 AM     

JAMES RIVER
FORS2      12.0     12.46 Mon 1 PM  12.5  Mon 7 PM   
JRMS2      17.0     17.22 Mon 1 PM  18.4  Wed 7 AM   
SCOS2      13.0     12.68 Mon 1 PM  13.1  Fri 1 PM   

FIRESTEEL CREEK
MTVS2       8.0      8.07 Mon 1 PM   8.4  Tue 1 AM  

FLANDREAU CREEK
FCRS2       9.0      9.75 Mon 1 PM                      10.1  Mon Apr 23

SPLIT ROCK CREEK
JSPM5      91.0     91.73 Mon 1 PM                      92.6  Sat Apr 21

ROCK RIVER
RAPI4      13.0     13.78 Mon 1 PM  13.8  Mon 7 PM    

OCHEYEDAN RIVER
SPOI4       8.0      8.82 Mon 2 PM                       8.8  Mon Apr 23

LITTLE SIOUX RIVER
MIFI4      12.0     13.71 Mon 1 PM                      15.3  Sun Apr 15
SPWI4      10.0     12.73 Mon 1 PM  12.9  Mon 7 PM   
LNNI4      18.0     18.51 Mon 1 PM  19.0  Thu 7 AM  

WEST FORK DES MOINES RIVER
WDOM5      19.0     19.36 Mon 1 PM                      19.4  Mon Apr 23

MG
882 
WGUS83 KFSD 240918
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
418 AM CDT Tue Apr 24 2018

...The Flood Warning is cancelled for the following rivers in 
Minnesota...South Dakota...

  Flandreau Creek Near Flandreau
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC117-SDC101-240948-
/O.CAN.KFSD.FL.W.0074.000000T0000Z-180424T0918Z/
/FCRS2.1.ER.180423T1016Z.180423T1501Z.180424T0001Z.NO/
418 AM CDT Tue Apr 24 2018

The Flood Warning is cancelled for
  The Flandreau Creek Near Flandreau.
* At 03AM Tuesday the stage was 8.05 feet.
* Flood stage is 9.00 feet.
* Recent activity...The river rose above flood stage on Monday April 
  23.
* At stages near 9.0 feet...Significant amounts of pasture land begin
  to flood. 

&&
 
LAT...LON 4426 9632 4426 9625 4417 9629 4404 9647
          4404 9656 4407 9654 4407 9649 

$$

&& 
Location Flood    Latest Observed   Recent Observed
         Stage    Stage  Time       Crest  Time

FLANDREAU CREEK
FCRS2      9.0     8.05  Tue 4 AM    10.1  Mon Apr 23

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Apr 23, 6:15 AM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 23, 6:15 AM CDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
615 AM CDT Mon Apr 23 2018

.SHORT TERM...(Today and Tonight)
Issued at 345 AM CDT Mon Apr 23 2018

Focus for today, and really much of this forecast period, will be on
temperatures. Still some decent snow cover in the higher elevations
of southwest Minnesota, and possibly a bit lingering between the
James and Missouri River Valleys, based on visible satellite imagery
yesterday afternoon. While effects of this will be diminishing, will
still hold highs today a few degrees shy of full potential in these
areas. Elsewhere, favored highs toward the higher end of guidance as
we have been trending warmer than forecast in areas where the snow
has fully melted and the ground is likely starting to dry out.
Fortunately, not much wind today with the weak surface ridge still
in the vicinity, so fire danger should be moderate at most.

Tonight will bring increasing clouds from west to east, with an area
of showers spreading into areas mainly west of the James River after
06Z, as an upper trough and associated cool front drop southeast
through the northern Plains. Temperatures will generally remain on
the mild side with lows in the 40s in advance of the front, though
eastern areas may see enough influence from the departing surface
ridge that temperatures could drop into the mid-upper 30s.

.LONG TERM...(Tuesday through Sunday)
Issued at 345 AM CDT Mon Apr 23 2018

Tuesday will be the coolest and wettest day of the forecast period,
especially for western portions of the forecast area, where rainfall
amounts of 0.25-0.50 inch or more will be possible late tonight into
Tuesday evening as a fairly tight mid-upper level circulation drops
south-southeast across areas west of I-29. Fortunately, we finally
seem to be in a springtime temperature regime, so the air mass looks
to remain warm enough to keep any potential for snow at bay. The
wave shifts into Nebraska early Tuesday evening, which should bring
a quick end to precipitation across our area after 00Z. Timing of
the front on Tuesday, along with the more widespread rain potential,
will limit the diurnal range to just a few degrees in our west on
Tuesday, with highs in the upper 40s-lower 50s there while southeast
areas should be able to again achieve lower 60s by early afternoon
before cold advection takes over.

Another weak wave could bring some spotty showers to the area on
Thursday, but otherwise the focus from the middle of the week into
next weekend will be on temperatures. Should temperatures hold on
the cool side of late-April normals through the remainder of the
work week, warmer Wednesday ahead of this next wave, followed by
slight cooling Thursday, and warming again on Friday.

The temperatures become more challenging by next weekend, as our
consensus blend is suffering from the inclusion of bias-corrected
grids which are still influenced heavily by the very cold start to
April in this region. Model pattern suggests a good potential for
above normal temperatures to close out April, with an upper ridge
building over the region, and an increasing southerly flow that will
help draw warmer air northward. Thus have nudged high temperatures
for the coming weekend upward toward a consensus of raw model temps
that does not include any bias-correction. This adjustment may still
end up too cool given the projected low-level model temperatures,
but it will at least start the trend in the positive direction.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 615 AM CDT Mon Apr 23 2018

VFR conditions will dominate through most of this period, though
patchy/shallow fog may be found in low lying areas through 13Z-14Z.
Thickening mid level clouds will spread into the region from the
west tonight, with ceilings lowering into the lower VFR-MVFR range
in areas west of the James River late in the period as rain moves
across central South Dakota.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.
&&

SHORT TERM...JH
LONG TERM...JH
AVIATION...JH
Hazardous weather outlook, Apr 23, 4:39 AM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
439 AM CDT Mon Apr 23 2018

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-240945-
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln MN-Lyon MN-Murray-Cottonwood-
Nobles-Jackson-Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-
Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-
Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-
Turner-Lincoln SD-Bon Homme-Yankton-Clay SD-Union-
439 AM CDT Mon Apr 23 2018

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska,
central South Dakota, east central South Dakota, south central
South Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Minor to moderate flooding is forecast to continue through mid to
late week on many rivers and streams due to the recent snowmelt.

Gusty north-northwest winds Thursday will bring a potential for
elevated fire danger.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:39 PM CDTRiver Flood WarningFSDMoody24 hr
Apr 23, 10:41 AM CDTRiver Flood WarningFSDMoody7 days
Apr 23, 10:41 AM CDTRiver Flood WarningFSDLincoln9 days
Apr 23, 10:41 AM CDTRiver Flood WarningFSDMinnehaha, Moody14 days
Apr 23, 5:08 AM CDTRiver Flood WarningFSDCottonwood, Jackson12 days

Nearby

River Flood Warnings in South Dakota, 2018River Flood Warnings in Minnesota, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.